I was on a 10 day dose of Levaquin back in January and I thought I was going to die. Not 8 hours into my sleep I woke up with a locked up throat. No air in/out. I did the 911 thing 3 different days and fortunately I was able to begin breathing again. To make a long story short, I have been to several doctors only to tell me that I have Laryngeal Spasms which was most likely cause by Levaquin.
To date I have to take Benadryl every night and prevacid about every other night to keep the acid out of my throat. I can't find a doctor to give me a straight answer to stop the spasm in my throat. So I just live with it hoping sooner or later it will relax. I had a bad doctor who failed to realize that I was having an allergic reaction to Levaquin.
I have sent a medwatch card to FDA and notified the drug manufacture.
I am one half of 1% according to the manufacturer. What a pain in the tail bone to go through. Good luck to those who suffer as I do.
Last Updated 7/17/04